Fake blood thinning medicine smuggled to Israel from PA

By
December 17, 2007 14:06

 
X

Dear Reader,
As you can imagine, more people are reading The Jerusalem Post than ever before. Nevertheless, traditional business models are no longer sustainable and high-quality publications, like ours, are being forced to look for new ways to keep going. Unlike many other news organizations, we have not put up a paywall. We want to keep our journalism open and accessible and be able to keep providing you with news and analyses from the frontlines of Israel, the Middle East and the Jewish World.

As one of our loyal readers, we ask you to be our partner.

For $5 a month you will receive access to the following:

  • A user experience almost completely free of ads
  • Access to our Premium Section
  • Content from the award-winning Jerusalem Report and our monthly magazine to learn Hebrew - Ivrit
  • A brand new ePaper featuring the daily newspaper as it appears in print in Israel

Help us grow and continue telling Israel’s story to the world.

Thank you,

Ronit Hasin-Hochman, CEO, Jerusalem Post Group
Yaakov Katz, Editor-in-Chief

UPGRADE YOUR JPOST EXPERIENCE FOR 5$ PER MONTH Show me later

A single package of counterfeit Plavix, a widely used medication to thin the blood of patients after heart attacks, has been caught by the Health Ministry after being smuggled from the Palestinian Authority. The ministry did not know how it arrived in Israel and how many others there are, but it is concerned that others may have reached Israeli pharmacies. The fake Plavix is in an international package, batch number 1476, production date 1.05 and expiry date 1.08. After investigation in the ministry's lab, it was found that the pills lack the active ingredient found in Plavix. It called on pharmacists and patients to take note.

Join Jerusalem Post Premium Plus now for just $5 and upgrade your experience with an ads-free website and exclusive content. Click here>>

Related Content

[illustrative photo]
September 24, 2011
Diabetes may significantly increase risk of dementia

By UNIVERSITY OF MICHIGAN HEALTH SYSTEM